×

zbMATH — the first resource for mathematics

On the metrization of uniform space. (English) Zbl 0040.25601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. W. Chittenden, On the metrization problem and related problems in the theory of abstract sets, Bull. Amer. Math. Soc. 33 (1927), no. 1, 13 – 34. · JFM 53.0556.03
[2] A. Weil, Sur les espaces √† structures uniforme, Paris, Herman, 1938. · Zbl 0019.18604
[3] G. K. Kalisch, On uniform spaces and topological algebra, Bull. Amer. Math. Soc. 52 (1946), 936 – 939. · Zbl 0060.39703
[4] Daniel Zelinsky, Topological characterization of fields with valuations, Bull. Amer. Math. Soc. 54 (1948), 1145 – 1150. · Zbl 0036.02301
[5] L. W. Cohen and Casper Goffman, The topology of ordered Abelian groups, Trans. Amer. Math. Soc. 67 (1949), 310 – 319. · Zbl 0037.01302
[6] L. W. Cohen and Casper Goffman, A theory of transfinite convergence, Trans. Amer. Math. Soc. 66 (1949), 65 – 74. · Zbl 0033.28201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.